logo AFST
Casoratien et équations aux différences p-adiques
Jean-Paul Bézivin
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 3, p. 495-523

In this paper, we prove an inequality linking the growth of a generalized casoratian of m p-adic power series to the growth of the ordinary casoratian of these m power series. A consequence is that if the casoratian of m entire p-adic functions is a non zero polynomial, then all these functions are polynomials. As an application, we prove that if a linear difference equation of order t with coefficients in p [x] has t solutions meromorphic in all p , linearly independant over p , then the difference equation has t solutions linearly independant over p , that are rational functions. This is also the case when the linear difference equation has coefficients in [x], and has for an infinity of prime numbers p, t meromorphic solutions, linearly independant over p , in a disc of p with radius strictly greater than 1.

Dans cet article, nous démontrons une inégalité liant la croissance d’un casoratien généralisé de m séries entières p-adique à la croissance du casoratien ordinaire de ces m séries entières. Il en résulte que si le casoratien de m fonctions entières p-adiques est un polynôme non nul, alors toutes ces fonctions sont des polynômes. Comme application, nous montrons que si une équation aux différences linéaire d’ordre t à coefficients dans p [x] a t solutions méromorphes dans tout p , linéairement indépendantes sur p , alors elle a t solutions fractions rationnelles linéairement indépendantes. C’est aussi le cas si l’équation aux différences est à coefficients dans [x], et si, pour une infinité de nombres premiers p, elle a t solutions méromorphes, linéairement indépendantes sur p , dans un disque de p de rayon strictement supérieur à 1.

Published online : 2014-02-14
@article{AFST_2013_6_22_3_495_0,
     author = {Jean-Paul B\'ezivin},
     title = {Casoratien et \'equations aux diff\'erences $p$-adiques},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 22},
     number = {3},
     year = {2013},
     pages = {495-523},
     zbl = {1314.12001},
     mrnumber = {3113024},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_2013_6_22_3_495_0}
}
Bézivin, Jean-Paul. Casoratien et équations aux différences $p$-adiques. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 22 (2013) no. 3, pp. 495-523. afst.centre-mersenne.org/item/AFST_2013_6_22_3_495_0/

[1] Amice (Y.).— Les nombres p-adiques, Presses universitaires de France, collection SUP (1975). | MR 447195 | Zbl 0313.12104

[2] André (Y.).— G-functions and Geometry. Vieweg & Sohn, Braunschweig (1989). | MR 990016 | Zbl 0688.10032

[3] André (Y.).— Sur la conjecture des p-courbures de Grothendieck-Katz et un problème de Dwork. In Geometric aspects of Dwork theory Vol I, II, p. 55-112. Walter de Gruyter Gmbh & co, KG, Berlin (2004). | MR 2023288 | Zbl 1102.12004

[4] Bézivin (J.-P.).— Wronskien et équations différentielles p-adiques, Acta Arithmetica 158, p. 61-78 (2013). | MR 3021800 | Zbl pre06136639

[5] Barsky (D.), Bézivin (J.-P.).— Article en préparation.

[6] Casorati (P.).— Il calcolo delle differenze finite interpretatoed accresciuto di nuovi teoremi a sussidio pricimalmente delle odierne ricerche basate sulla variabilitá complessa. Annali di Matematica Pura ed Applicata, Series 2, 10, (1), p. 10-45 (1880).

[7] Dwork (B.), Gerotto (G.), Sullivan (F.J.).— An introduction to G-functions. Annals of Math studies, 133, Princeton University Press (1994). | MR 1274045 | Zbl 0830.12004